MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC AGBA PI MIDLINE 2-L: 5.5FR X 15CM; MIDLINE CATHETER
Catalog Number CDC-41552-MPKB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: the midline was being used in the hospital for one day when it started leaking.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and there were two potential findings.Without the sample returned it could not be determined if the findings were relevant.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
AGBA PI MIDLINE 2-L: 5.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18333753
Report Number9680794-2023-01004
Device Sequence Number6938125
Product Code PND
UDI-Device Identifier10801902205428
UDI-Public10801902205428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberCDC-41552-MPKB
Device Lot Number33F23J0089
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexMale